# SDR REX2005F00009

- Difficulty date: August 19, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8524A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7524
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABC
- Part serial: 1800
- Condition: Failed
- Location: Te Flaps
- Part time: 9,727 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: 05-098) FLAP FAILURE AT 0, QRH FOLLOWED UNEVENTFUL LANDING.  REMOVED AND REPLACED FLAP ELECTRONIC UNIT (FECU) IAW AMM.  (K)
